GroceryClothing, Shoes & AccessoriesHomeOutdoor Living & GardenFurnitureKitchen & DiningElectronicsVideo GamesToysSports & OutdoorsMovies, Music & BooksBabyHousehold EssentialsBeautyUlta Beauty at TargetPersonal CareHealthPetsSchool & Office SuppliesArts, Crafts & SewingParty SuppliesLuggageGift IdeasGift CardsCharacter ShopBlack-Owned or Founded Brands at TargetTarget OpticalClearanceTop DealsTarget Circle OffersWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Sponsored

Acetaminophen PM Extra Strength Pain Reliever & Sleep Aid Caplets - 100ct - up & up™

Acetaminophen PM Extra Strength Pain Reliever & Sleep Aid Caplets - 100ct - up & up™ - image 1 of 4
Acetaminophen PM Extra Strength Pain Reliever & Sleep Aid Caplets - 100ct - up & up™ - image 2 of 4
Acetaminophen PM Extra Strength Pain Reliever & Sleep Aid Caplets - 100ct - up & up™ - image 3 of 4
Acetaminophen PM Extra Strength Pain Reliever & Sleep Aid Caplets - 100ct - up & up™ - image 4 of 4
Acetaminophen PM Extra Strength Pain Reliever & Sleep Aid Caplets - 100ct - up & up™ - image 1 of 4
$7.39 when purchased online

About this item

Highlights

  • Packaging may vary. Same trusted quality
  • Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • Extra strength relief for minor aches and pains plus make it easier to fall asleep.
  • Make it easier to fall asleep.
  • Easy-to-swallow caplets; non-habit forming.
  • Pain reliever and nighttime sleep-aid.

Description

Compare to the active ingredients of Extra Strength Tylenol PM Caplets. Don't settle for a sleepless night because of pain. Up&Up Acetaminophen PM caplets offer extra strength relief for occasional headaches, minor aches and pains plus make it easier to fall asleep. The active ingredients are acetaminophen 500 mg (pain reliever) and diphenhydramine HCl 25 mg (nighttime sleep-aid). Easy-to-swallow caplets are non-habit forming. Extra strength relief of aches, pains and sleeplessness for adults and children 12 years and over. Children under 12 years: do not use. This product is free of aspirin and gluten. Features a child-resistant cap. Do not use with other medicines containing acetaminophen.


We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.

Satisfaction guaranteed – Love it or your money back.
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen
Active Ingredient Strength Value: 500 Milligrams
Product Warning: Contains Acetaminophen
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 100
TCIN: 11004792
UPC: 359726863117
Item Number (DPCI): 094-01-0372
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen 500.0mg diphenhydramine hci 25.0mg

Purpose

Pain reliever Nighttime sleep-aid

Uses

Uses temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.

Directions

Directions do not take more than directed (see Overdose warning), adults and children 12 years of age and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours. children under 12 years of age: do not use

Other information

Other information store between 20-25°C (68-77°F) avoid high humidity and excessive heat

Inactive ingredients

croscarmellose sodium, fd&c blue #1 aluminum lake, fd&c blue #2 aluminum lake, hypromelloses, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone k30, pregelatinized starch, purified water, silicon dioxide, sodium starch glycolate, talc, titanium dioxide

Shipping details

Estimated ship dimensions: 4.09 inches length x 2.08 inches width x 2.08 inches height
Estimated ship weight: 0.2 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: Is this product vegetarian friendly? No meat, eggs, gelatin?

submitted by veggie4lyfe - 3 years ago
  • A: Hi, thank you for your question about the Up & Up Acetaminophen PM Caplets. The product does not contain egg but some of the ingredients such as the Stearic acid may be derived from animal sources. If you would like additional information, please let us know and we would be happy to further assist you.

    submitted bythe Supplier - 3 years ago
    Brand expert
4.7 out of 5 stars with 390 reviews
85% would recommend
28 recommendations
value: 4.56 out of 5
quality: 4.57 out of 5

Good generic brand

5 out of 5 stars
Thumbs up graphic, would recommend
Samaham - 1 month ago, Verified purchaser
Works like Tylenol, but cheaper.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Okay nkt bad

4 out of 5 stars
Thumbs up graphic, would recommend
Wmily - 3 months ago, Verified purchaser
Got for my husband as they were out of regular Tylenol on. He had nonissues with it.
value: 4 out of 5
quality: 4 out of 5
Did you find this review helpful?

Frustrating Cap

5 out of 5 stars
Thumbs up graphic, would recommend
Kslowsly - 4 months ago, Verified purchaser
The product is great…if you can get the cap off. I lined up the arrows and still had to pry the top off the first few times. It gradually got easier to open. Product good…packaging not so good.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Generic, But Just as Good

5 out of 5 stars
Happicat - 4 months ago, Verified purchaser
These are generic for Tylenol PM. They work just as well and are gluten free too.
Did you find this review helpful?

.

5 out of 5 stars
Thumbs up graphic, would recommend
Blubutterfli - 5 months ago, Verified purchaser
I like that it works for less money
Did you find this review helpful?

Pai relief

5 out of 5 stars
Thumbs up graphic, would recommend
Sandra - 11 months ago, Verified purchaser
Helped me fall asleep when I have a headache.
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?

Same as the popular brand

5 out of 5 stars
Thumbs up graphic, would recommend
Tsx1013 - 1 year ago, Verified purchaser
Prefer the price over the other ones who mist not be named. I don’t wake up super tired or groggy. Better when taking them at least an hour ahead of bed time. My partner knocks out in 30 min.
quality: 4 out of 5
value: 4 out of 5
2 guests found this review helpful. Did you?

Great Value!

5 out of 5 stars
Thumbs up graphic, would recommend
California Farmwife - 1 year ago, Verified purchaser
Works just as good as the name brand. We are very happy with the quality.
1 guest found this review helpful. Did you?

Yes for Me

5 out of 5 stars
Thumbs up graphic, would recommend
CKeifman - 2 years ago, Verified purchaser
Why pay for name brand when this has the same ingredients… no brainer
quality: 5 out of 5
value: 5 out of 5
2 guests found this review helpful. Did you?

Medicine

5 out of 5 stars
Thumbs up graphic, would recommend
JD - 2 years ago, Verified purchaser
Works just as good if not better than Tylenol PM.
2 guests found this review helpful. Did you?

PM Strength pain reliever

5 out of 5 stars
Thumbs up graphic, would recommend
Gloria - 2 years ago, Verified purchaser
This product works just like Tylenol. And it's cheaper then Tylenol.
2 guests found this review helpful. Did you?

Spot on

5 out of 5 stars
Jeannette - 2 years ago, Verified purchaser
Works just like Tylonal PM but much less in cost!!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Up&Up Brands

5 out of 5 stars
Thumbs up graphic, would recommend
vykhab - 2 years ago, Verified purchaser
Up&Up brand works just as well as brand product!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Helps

5 out of 5 stars
Thumbs up graphic, would recommend
Marcus - 2 years ago, Verified purchaser
Helps, with pain and allows me to sleep through the entire night which is what you need when you're hurting.
3 guests found this review helpful. Did you?

More for your money!

5 out of 5 stars
Thumbs up graphic, would recommend
BRobinson - 2 years ago, Verified purchaser
This brand is the best because you get more for your money!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Love it.

5 out of 5 stars
Thumbs up graphic, would recommend
Adriana - 2 years ago, Verified purchaser
Just what my bf needed.
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?

Sleep aid

5 out of 5 stars
Thumbs up graphic, would recommend
Leslie - 2 years ago, Verified purchaser
Works great! I was having some sleep issues and tried this and it was a bit cheaper than the namebrand! So Win/Win
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?

Yeah

5 out of 5 stars
Thumbs up graphic, would recommend
Yeah - 3 years ago
It works when you can’t sleep at night because of pain.
value: 5 out of 5
quality: 5 out of 5
1 guest found this review helpful. Did you?

great product

5 out of 5 stars
Thumbs up graphic, would recommend
TashaL - 3 years ago, Verified purchaser
this was a good product
Did you find this review helpful?

Fast Acting!

5 out of 5 stars
Mel05 - 3 years ago, Verified purchaser
Relieved my head pain fast! It helped give me a good night sleep without feeling groggy the next morning. Easy to swallow pills & fast acting. Will buy again!
quality: 5 out of 5
value: 5 out of 5
3 guests found this review helpful. Did you?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy ChoicesInterest Based Ads